# SDR DALA2015071304312

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RIB ZFS 43.00 IN VERTICAL STABILIZER L/E INNER STRUCTURE.  THE RIB R WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 9911882, REV "B".
